• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Anyone having problems with their Periods on the CD??

Eternalflame

Excited about the new me!
S: 16st6.5lb C: 15st9lb G: 9st10lb BMI: 34.3 Loss: 0st11.5lb(4.99%)
#1
Hi All.

Is anyone, or has anyone had problems with the periods on the CD. I take the pill continuously so I don't have any periods, have done for last 3 months and its worked like a dream.. No heavey or painful periods.. Until, i started the CD. Have been on for last 10 days now, although its light (TMI, Im sorry, lol).. But sure its the CD thats affecting it.

Spoke to my CDC and she said it was too early on in to the diet for it to change hormone levels yet.. but now i'm sceptical.. Anyone have any problems too??
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

KittyB

Gold Member
#2
I did LL and within days a period started and it lasted 7 weeks!!
Hopefully you'll not experience the same, but just wanted to let you know that mine started very early on into the diet too.
 

Eternalflame

Excited about the new me!
S: 16st6.5lb C: 15st9lb G: 9st10lb BMI: 34.3 Loss: 0st11.5lb(4.99%)
#3
I did LL and within days a period started and it lasted 7 weeks!!
Hopefully you'll not experience the same, but just wanted to let you know that mine started very early on into the diet too.

Wowww, kitty, I hope not, lol.. am on the pill too, so shouldn't be getting any. Might go to docs on Tuesday to check.. It can't be healthy all this time!

Did yours suddenly just stop?
 

Wales

Silver Member
#4
Last month I had spotting for the 12 days before my period started and I think it is starting to happen again this month. I have had issues with this before when not on the diet. I am not on any contraception though.

I would say it is definitely hormone related and also dependent on when in your cycle you were when you started CD I would say it could affect you. Everyone is different and you may be more sensitive in this area. It might be worth speaking with your GP though as you are on the pill, you want to make sure it isn't affecting that.
 

KittyB

Gold Member
#5
Wowww, kitty, I hope not, lol.. am on the pill too, so shouldn't be getting any. Might go to docs on Tuesday to check.. It can't be healthy all this time!

Did yours suddenly just stop?
I actually changed progs and did 810 on CD instead and it stopped around the same time. It may have just stopped anyway then, or it might have been the increase in Cals.
Hopefully yours won't last anywhere near as long :)
 

Eternalflame

Excited about the new me!
S: 16st6.5lb C: 15st9lb G: 9st10lb BMI: 34.3 Loss: 0st11.5lb(4.99%)
#6
Last month I had spotting for the 12 days before my period started and I think it is starting to happen again this month. I have had issues with this before when not on the diet. I am not on any contraception though.

I would say it is definitely hormone related and also dependent on when in your cycle you were when you started CD I would say it could affect you. Everyone is different and you may be more sensitive in this area. It might be worth speaking with your GP though as you are on the pill, you want to make sure it isn't affecting that.
Ohh dear.. I was spotting too for about 3 days before. Gladly I have been sterilised and am only taking it to stop my periods, am committing to the next 2 months on he CD and soo hope it doesn't last all that time. Thanks Wales. x
 

Zoe.D

loving life
S: 22st3lb C: 11st7lb G: 11st7lb BMI: 27.6 Loss: 10st10lb(48.23%)
#7
Hi girls, When I was younger and lost too much weight I was dragged up the doctors by my mother because my periods stopped altogether and the Doctor said it was due to my diet-not eating enough so I always thought it was the other way round. I do hope my periods don't get longer. Zoe x
 

Eternalflame

Excited about the new me!
S: 16st6.5lb C: 15st9lb G: 9st10lb BMI: 34.3 Loss: 0st11.5lb(4.99%)
#8
I actually changed progs and did 810 on CD instead and it stopped around the same time. It may have just stopped anyway then, or it might have been the increase in Cals.
Hopefully yours won't last anywhere near as long :)
Kitty.. i hope not too.. Maybe its the VLCD which is affecting them. Will definately go to the GP's tho. Thanks for letting me know that. When you stepped up to the 810 cals did your loss alter? x
 

Eternalflame

Excited about the new me!
S: 16st6.5lb C: 15st9lb G: 9st10lb BMI: 34.3 Loss: 0st11.5lb(4.99%)
#9
Hi girls, When I was younger and lost too much weight I was dragged up the doctors by my mother because my periods stopped altogether and the Doctor said it was due to my diet-not eating enough so I always thought it was the other way round. I do hope my periods don't get longer. Zoe x
Hi Zoe.. I was on the verge of Anorexia when I was 15 and my periods stopped too. my daughter was under weight until she reached 19 (20 now) and her periods were very limited, but she's now ok with hers. I think its the VLCD that it is that affects it in anyway. x
 
#10
Kitty.. i hope not too.. Maybe its the VLCD which is affecting them. Will definately go to the GP's tho. Thanks for letting me know that. When you stepped up to the 810 cals did your loss alter? x
I still had great losses on 810 - it worked well for me :)
Hope things balance out for you soon :)
xx
 

natzmc

Full Member
S: 18st1lb C: 15st0lb G: 11st6lb BMI: 31 Loss: 3st1lb(17%)
#11
i started my totm the same day i started my shakes, it lasted maybe a day or too longer but no big change. i do however expect a very heavy one next month, then it will go back to normal. the reason i expect it is a did lipotrim once for a short time and had an extremely heavy totm on it, so bad that i had to call the doctor and he asked if i was miscarraging ( i definitely wasn't) sorry if thats tmi but i think its important to be frank about these things as we go through this, so we all know what to expect and help each other out
 

**sparkles**

Silver Member
S: 16st0lb C: 9st4lb G: 9st7lb BMI: 23 Loss: 6st10lb(41.96%)
#13
I had my totm in my first week on CD. I started spotting after a couple of days then had a really light period. The next one came 3 weeks later-again a couple of days of spotting, then a heavy and very painful period. The stomach ache lasted four days! The next one came slightly early again, more spotting beforehand and fairly heavy again. I tend to get more pain mid-month too.
 
S: 15st12lb C: 15st8lb G: 10st0lb Loss: 0st4lb(1.8%)
#14
hi all,
its pretty 'normal' on a vlcd... it is to do with losing fat fast and hormones reacting and causing a 'lil confusion in your body.
dont worry, i had a period (well spotting) for about 6 weeks and all i did was get some iron tablets from boots just in case.
hth
x
 

Eternalflame

Excited about the new me!
S: 16st6.5lb C: 15st9lb G: 9st10lb BMI: 34.3 Loss: 0st11.5lb(4.99%)
#15
Thx girls.. CDC, I'm taking the pill continuously tho, so shouldn't be having any periods. Really don't like the thought of this continuing as i am on the CD. If I want to loose weight tho, it seems I have no choice. MY CDC said it was nothing to do with the diet at all, as I am only 2.5 weeks into it. I beg to differ with all of the replies I've had now. Not sure what to think now.
 

Eternalflame

Excited about the new me!
S: 16st6.5lb C: 15st9lb G: 9st10lb BMI: 34.3 Loss: 0st11.5lb(4.99%)
#16
I still had great losses on 810 - it worked well for me :)
Hope things balance out for you soon :)
xx
I think I might go up to the 810 cal a day then, at least then I can exercise too. Will talk to me CDC and see what she thinks. x
 
S: 15st12lb C: 15st8lb G: 10st0lb Loss: 0st4lb(1.8%)
#17
it is not really a period, more like break through bleeding.

i shall go and find something more informative and post a link to help you understand.

pls dont worry about it though, lots of people experience it.
 
S: 15st12lb C: 15st8lb G: 10st0lb Loss: 0st4lb(1.8%)
#18
10. Can taking the Cambridge Diet affect the menstrual cycle?
Many factors can alter the menstrual period - such as pregnancy, anxiety, overweight, etc.
A change in quantity of protein in the diet can also do so. These are transient and should not be viewed with alarm.
The cycle can often be either less regular or heavier than before starting the diet. The main thing is to be patient and to wait for three months before worrying about it, as it may take this long for things to settle down again.

from the CD website
 

liz1987

Full Member
S: 15st12lb C: 15st12lb G: 13st0lb BMI: 34.8 Loss: 0st0lb(0%)
#20
Thx girls.. CDC, I'm taking the pill continuously tho, so shouldn't be having any periods. Really don't like the thought of this continuing as i am on the CD. If I want to loose weight tho, it seems I have no choice. MY CDC said it was nothing to do with the diet at all, as I am only 2.5 weeks into it. I beg to differ with all of the replies I've had now. Not sure what to think now.
I know there have been a lot of replies already, but just wanted to add my experience.

I'm on cerazette, a contraceptive pill that stops your periods entirely. Have been on it for a year and a half, and have never had a period on it.

However, after starting my third week of CD, I came on (was quite light) but lasted for a week. It then stopped for a couple of days, and then I came on again for another week! So yes, I definately think this diet messes with you TOTM...!

Hope it doesnt last too long for you!
 


Similar threads



Top